# SDR ZZDA2009006

- Difficulty date: January 11, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR INDICATING LIGHT INTERMITTENT.   T/S PER FIM 32-60-801.  NO CURRENT OR STORED RT GEAR FAULTS.  R-T-S TEST PASS.  ALL RT SENSOR % IN RANGE AND SENSORS OK.  INDUCTANCE DATA OK.  DOWNLOCK SENSOR TARGET GAP IN LIMITS.  JACKED A/C PER AMM 07-11.  SWUNG GEAR NUMEROUS TIMES PER AMM 32-30.  NO FAULTS.  OP CK GOOD.
